# SDR SWAA2019022229919

- Difficulty date: February 22, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 9,272 hours, 4,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207000100015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY FLASHLIGHT INOP.  R&R FLASHLIGHT PER MM.
